MathSciNet Relay Station
MathSciNet bibliographic data
MR2097422 (2006e:35271) 35Q35 (35B30 76B03)
Zhou, Yong Local well-posedness for the incompressible Euler equations in the critical Besov spaces. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 3, 773–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement